Thunderstorm Wind, Panola
- When
- June 14, 8:55 PM CST
- Where
- Panola County, 2 mi E of Carthage
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.150, -94.317
Several large trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 14, 8:31 PM CST, 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 900 PM CDT SAT JUN 14 2003 WILL BE UPDATING THE 400 PM ZONES TO MAKE A FEW CHANGES SUCH AS INCREASING THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR MUCH OF THE FOUR STATE REGION...AND WILL BE INCLUDING THE MENTION OF LOCALLY HEAVY RAINFALL AND SOME THUNDERSTORMS POSSIBLY SEVERE. WILL NOT MAKE OTHER THAN MINOR TEMPERATURE ADJUSTMENTS AND THAT TO THE SOUTH. NUMEROUS OUTFLOW BOUNDARIES ALONG WITH COLD UPPER LEVEL SYSTEM OVER RED RIVER VALLEY...AND FRONTAL SYSTEM OVER THE AREA WILL KEEP ACTIVITY GOING INTO THE NIGHT AND EARLY SUNDAY. WINDS WILL BE VARIABLE AND GUSTY ESPECIALLY IN AND AROUND THUNDERSTORMS. 6 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 14 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE OVER CENTRAL TEXAS WILL MOVE SLOWLY EAST THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS SYSTEM ACROSS THE ENTIRE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED TODAY AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
822 PM CDT SAT JUN 14 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0545 PM COUSHATTA LA WIND DAMAGE
06/14/03 RED RIVER TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0703 PM NEGREET LA WIND DAMAGE
06/14/03 SABINE TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0735 PM MARSHALL TX .75 INCH HAIL
06/14/03 HARRISON REPORTED BY LAW
ENFORCEMENT.The Shreveport radar (KSHV), 56 km away, was scanning. The volume nearest the first event began at 02:53 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several large trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364946.